# SDR ZW0A0109106

- Difficulty date: September 21, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE NUMBER 1 SEAT TRACK AT LBL 44.5 INCHES HAD CORROSION FROM STA 1218 TO 1302.  SPLICED IN NEW SECTION OF TRACK PER SRM 53-05, FIG 4F.
